MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number 2000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guide wire tip fracture occurred.During unpacking of a 182 cm choice guide wire, a fracture of the tip was noted.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The guidewire returned inside of a hoop.The hoop did not show damages.The guidewire had the distal tip bent and kinked; the kinked section was located approximately at 0.3 cm from the proximal end.The body of the guidewire was kinked approximately at 171.7 cm and 172.7 cm from the proximal end.No more damages were found.
 
Event or Problem Description
It was reported that guide wire tip fracture occurred.During unpacking of a 182cm choice guide wire, a fracture of the tip was noted.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8914640
Report Number2134265-2019-09964
Device Sequence Number14141516
Product Code DQX
UDI-Device Identifier08714729252351
UDI-Public08714729252351
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2021
Device Model Number2000
Device Catalogue Number2000
Device Lot Number0023563801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1